# SDR AMCR200800001

- Difficulty date: March 31, 2008
- Submitted: March 31, 2008
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N279DV
- Make and model: Cessna 525
- Aircraft serial: 070
- Aircraft time: 636 hours, 465 cycles
- Engine: Wilint FJ44
- Engine time: 636 hours, 465 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Heating Element
- Part number: 79646
- Part serial: GST1570
- Condition: Failed
- Location: Rt Engine
- Part time: 636 hours, 465 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED T2 HEATER FAIL ON RT ENGINE. FOUND T2 PROBE BAD.
